# SDR CALA2021082001389

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 52-54
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6185 MAIN CABIN SEAT TRACK Y7652 HAS CORROSIVE MATERIA L UNDER PAINT AND GOUGES BETWEEN FR52 AND FR54.(DOT 38-42)() REMOVED CORROSION AND GOUGE END FOUND WITHIN ALLOWABLE DAMAGE IA W SRM 51-74-00 AND 53-41-15-283 FIGURE 001CHECK LIMITS CORROSION L=3.800" W=0.375" D=0.010" CORROSION L=3.290" W=0.375" D=0.008 GOUGE L=3.189" W=0.800" D=0.005" GOUGE L=24" W=0.800" D=0.001" R ESTORED SURFACE PROTECTION IAW SRM 51-21-11. FORM 44-008 ATTACHE BFM ON NR# 0013423. D.
